Open mapping theorem and inversion theorem for γ-paraconvex multivalued mappings and applications

Tom 117 / 1996

Abderrahim Jourani Studia Mathematica 117 (1996), 123-136 DOI: 10.4064/sm-117-2-123-136

Streszczenie

We extend the open mapping theorem and inversion theorem of Robinson for convex multivalued mappings to γ-paraconvex multivalued mappings. Some questions posed by Rolewicz are also investigated. Our results are applied to obtain a generalization of the Farkas lemma for γ-paraconvex multivalued mappings.

Autorzy

  • Abderrahim Jourani

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek